# SDR 2007UALA02881

- Difficulty date: July 30, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 44,901 hours, 16,305 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulty
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R FWD CABIN DISPLAYED ON UPPER ECAM SCREEN.  DOOR  CREW COMMENTS: DOES NOT LOCK PROPERLY MECH INFORMS LOOSE OR MISSING.   STRAPS COMING LOOSE FROM THE SLIDE AND INTERFERING WITH THE GIRT BAR.   REPLACED R1 DOOR SLIDE.
